# SDR UALA2010101103769

- Difficulty date: October 9, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 53,758 hours, 6,430 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR NR1 LT ATTENDANT SEAT HANDSET HOLDER EMERGENCY LIGHT SWITCH IS INOP.   REPLACED LIGHT SWITCH IAW SWPM. OP CK GOOD IAW MM.
